# SDR ASAA2018072525527

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,468 hours, 9,773 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUGE SPIKE IN CABIN RATE OF CLIMB OVER 1100 FPM NEAR TOP OF CLIMB FL360. RATE FLUCTUATION +/- 500 FPM AT TOP OF DESCENT. GROUNDED - YES. PERFORMED FIM 21-31 TASK 801, NO FAULTS, TASK 818, NO FAULTS, AND FIM 21-33 TASK 802, NO FAULTS. NO FAIL LIGHTS.
